# SDR UALA2012012000429

- Difficulty date: January 20, 2012
- Submitted: February 23, 2012
- Operation: Air carrier
- Aircraft: N171UA
- Make and model: Boeing 747422
- Aircraft serial: 24322
- Aircraft time: 84,409 hours, 10,042 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 582233
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT ROW 54HJK TO 60 HJK EMERGENCY LIGHTS IS INOP.   REPLACE BATTERY PACK FOR EMERGENCY LIGHTS SEAT ROWS 54-60 HJK.  CHECKS NORMAL.
